T O P

  • By -

Zealousideal_Pie_835

So I have been on Anavar, Winstrol, and GH, both at the same 5-10mg dose, now you have to remember you are putting hormones into your body and you will experience hair loss any where from 6 weeks to 4 months.. IT WILL GROW BACK! This is promise.. some don’t even experience this at all (lucky dogs) it is of course hard when you are a woman and you lose handfuls of hair and you’re trying to hide the thinning spots but it will grow back, I usually just wear hats or where my hair in a way where I can hide it till the shedding is done.. I will tell you every time I use either I go through the same mental stress you are doing, but rest assured you will see your hair grow back.. hormones are funny this way.. and if this is your first time using any of these that’s when you have the lost hair loss..


[deleted]

Hey guys ! I took a hiatus from Reddit but I’m back. I got my hormone panel, liver , and thyroids tested and they all came back normal. Mind you I’ve been off of anavar for two months now so the derms think that even if anavar messed up my hormones they r now fine because it’s been so long. Update , hair loss still continues to shed like crazy. My doc thinks anavar pushed it into telogen effluvium and literally said the only treatment is stress management and time. I’m still having a ton of emotional days from it as I can start seeing my scalp esp by my temples . Does anyone know how long it usually takes for this shedding to stop? I’m still thinking I’m going bald but trying to be hopeful.


Susiezzzz

I am going through the same,10 mg anavar for 8 weeks and then bam-shedding each day .its been a few weeks and from what I have researched it seems that the hormone upset induced telogen effluvium,Your haies shed cycle all at once-it is temporary .it will come back,but you can tell it along w diet and things like nioxin.also sounds like your going through hard events as did I,so it could be stress related.still temporary


[deleted]

Hey !’ I was at the doctor today for blood work and even before the results came in she told me she suspected telogen effluvium. How long do u think it’s gona take for us to get back to normal!? And did ur hair texture change too?


gainzgirl

I had this problem with var, even more with winny... Orals in general I notice it all after a few weeks. I obsessively look at my hairline but injectable test at a low dose has no sides for me.


[deleted]

How long did it take for ur body to calm down and stop losing hair? I’ve been off for six weeks now and no luck. I went and got a haircut today and the hair stylists was like girl u r having severe hair loss . Like I’ didn’t know already :/


gainzgirl

It took a few months of careful hair care to notice new baby hairs growing in. If you're somewhere cold stay moisturized during winter.


[deleted]

Did you go get ur hormone panel done or anything? Or did you just wait it out by yourself without any medical help?


gainzgirl

This was years ago, so no. If you're quitting I would wait a few months to see if levels even out instead of where they are


[deleted]

I already quit the anavar a while ago! Is ur hair back to normal now ?


gainzgirl

It came back. I've lost a little over the years but still very thick. Henna was a life saver (indigo for darker colors). Dye destroys follicles but henna makes it stronger.


[deleted]

Oh wow! I had no idea henna does that. Next time I dye my hair I’ll use that instead . Thanks ! And that gives me hope . I hope it returns soon.


gainzgirl

Off topic but I love henna. Don't use if you've recently dyed your hair. But it made my thin hair feel so strong. Now I've been doing it for 8 years (darker colors) more for conditioning than color


[deleted]

Thsts awesome thanks for the suggestion! Did you do any pct at all post anavar ? And how long did it take for u to notice that there was less shedding?


The_Revengers1

I believe its mostly just stress. I have had periods of days when my hair would fall off like crazy and i was really worried but it stops. Everytime it happened i was going through an emotional mess.Maybe try to cut the anavar dose to 5mg per day. I havent had hair loss problems while on var.


committed_ant

Following this thread because I have the same problem. I cry over this issue so often. Hair loss as a female is very psychologically damaging. I am sorry you are going through this and hope we both recover our loss <3


deathbydexter

Hi, I’m so sorry this is happening! I did experience a good deal of hair loss on anavar as well but not to the same extent as you. I was recommend Nizoral shampoo and I’m having some mild success with it so you could give that a try. Also, don’t forget you are going through a pandemic and a breakup, both are really stressful experiences and high cortisol levels certainly can play a part in this. Still worth it to take a blood test and check your hormones! If anavar is the cause, I would be really surprised if using 10mg for 5 weeks caused any permanent damage. Also, HGH from GNC is likely not a thing, human growth hormones aren’t just something you can purchase at a store so that wouldn’t likely be a cause. I really wish you the best, and stay strong!


TOTALLYnattyAF

I'm really sorry you're going through this. Definitely get a hormone panel. I really hope your hair loss reverses. I can't know for sure, but after such a short and relatively mild cycle I would be shocked if the loss was permanent. You might also try the men's sub /r/steroids for hair loss tips.